Steroid myopathy pain

Prednisone directly causes atrophy of muscle fibers (myopathy) leading to muscle weakness.  This is a very common side effect of chronic (a few months or more) prednisone use but can be either mild or severe.  Patients usually notice weakness most in the upper legs.  It is not a painful condition directly, but weak muscles and their tendons are more easily strained, which can lead to pain.  Muscle weakness that is so severe as to involve the muscles of breathing is rare, but leg weakness can lead to shortness of breath with climbing stairs.

Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.

Steroid myopathy pain

steroid myopathy pain

Media:

steroid myopathy painsteroid myopathy painsteroid myopathy painsteroid myopathy painsteroid myopathy pain

http://buy-steroids.org